# SDR 2002FA0000652

- Difficulty date: April 25, 2002
- Submitted: May 16, 2002
- Operation: General aviation
- Aircraft: N398RS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605009
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 32600101
- Condition: Misinstalled
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR SELECTED.  UNLOCK LIGHT ON, RT MAIN GEAR, NOT LOCKED.  CREW DID THE CHECKLIST, BLEW GEAR, ABOVE CONDITION REMAINED.  CREW DECLARED EMERGENCY AND HAD TO LAND WITH GEAR UNSAFE.  MAINTENANCE TRACED PROBLEM TO A BAD GROUND WIRING.  THIS WIRE TERMINATED IN THE RIGHT FLAP WELL.  AS FLAPS ARE LOWERED THE AIR LOADS VIBRATE THE VERY SMALL 22 GAGE WIRE UNTIL IT BREAKS AT THE ATTACHING TERMINAL.  THE TIE WRAP ATTACH POINT WAS INCORRECTLY INSTALLED AND THIS WIRE WAS NOT EVEN SECURED AT MANUFACTURER.  SECURED THE WIRE TIE WRAP AND ITS ATTACH POINT CORRECTLY AND PROSEALED ALL WIRES TO THE ADJOINING SHEETMETAL SO THAT IT CANNOT (FLAP IN THE BREEZE).
